# SDR DALA2021021700901

- Difficulty date: January 22, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 83,161 hours, 36,799 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Misrigged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 3240 IMPROPERLY PACKED PASSENGER CREW DOOR 842 SLIDE RAFT AT AFT GALLEY AREA. CORRECTIVE ACTION: R/R SLIDE RAFT PER DELTA WORK CARD AMDS 2561-7002-RA. OK FOR SERVICE. (1712214)
